MathSciNet Relay Station
MathSciNet bibliographic data
MR2886474 60K25 (60F17 60G17 60J25 68M20 90B22)
Haddad, Jean-Paul; Mazumdar, Ravi R. Heavy traffic approximation for the stationary distribution of stochastic fluid networks. Queueing Syst. 70 (2012), no. 1, 3–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement